Aa
A
A
Close
Avatar universal
A multitude of medical problems...
My MIL was just released from the hospital after an epileptic seizure (only seizure in 69 years).  She is currently undergoing chemotherapy after a mastectomy.  Her discharge CT paperwork, to be given to her oncologist states:
"small subpleural density at the anterior aspect of the right upper lobe measuring 6mm close to, but not clearly associated with pleura".  
And
"abdomen - indistinct appearance of the left adrenal gland with an area measuring approximately 1.2cm.  Difficult to extinguish between in plane sampling phenomenon from left adrenal soft tissue lesion".  
Can someone please translate?  Your assistance is greatly appreciated!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cancer Community Resources